# SDR EY2R9600641

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210
- Propeller: Mcauly D3A32C88
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: C5262
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER FOUND WITH CORROSION.
